Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the equations $u_t + \nabla \cdot F\left( u \right) + 0$ and $u_t + \nabla \cdot F\left( u \right) = \nu \Delta u^1$

Author: Daniel B. Kotlow
Journal: Bull. Amer. Math. Soc. 75 (1969), 1362-1364
MathSciNet review: 0251377
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1969)12423-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia